Duke Mathematical Journal

Appendix to O. Bratteli’s paper on “Crossed products of UHF algebras”

Jonathan Rosenberg

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 46, Number 1 (1979), 25-26.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46L05: General theory of $C^*$-algebras


Rosenberg, Jonathan. Appendix to O. Bratteli’s paper on “Crossed products of UHF algebras”. Duke Math. J. 46 (1979), no. 1, 25--26. doi:10.1215/S0012-7094-79-04602-7. https://projecteuclid.org/euclid.dmj/1077313252

Export citation


  • [1] O. Bratteli, Crossed products of UHF algebras by product type actions, Duke Math. J. 46 (1979), no. 1, 1–23.
  • [2] O. Bratteli, Inductive limits of finite dimensional $C\sp\ast$-algebras, Trans. Amer. Math. Soc. 171 (1972), 195–234.
  • [3] L. G. Brown, Stable isomorphism of hereditary subalgebras of $C\sp*$-algebras, Pacific J. Math. 71 (1977), no. 2, 335–348.
  • [4] M. A. Rieffel, Induced representations of $C\sp\ast$-algebras, Advances in Math. 13 (1974), 176–257.
  • [5] M. A. Rieffel, Unitary representations of groups extensions: an algebraic approach to the theory of Mackey and Blattner, Advances in Math., to appear.